# SDR DALA2024090408723

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0537531) CORROSION ON FLOOR SUPPORT AT STA-947+3, WL-208, FROM LBL-27 TO LBL-47. REMOVED AND REPLACED FLOOR SUPPORT STA 947+3 LBL 27-LBL 47 IAW B737 SRM 51-40-02-0G DRAWING# 147A5650.
